Jonathan Chappelon - Periodic balanced binary triangles

dmtcs:3141 - Discrete Mathematics & Theoretical Computer Science, November 28, 2017, Vol. 19 no. 3 - https://doi.org/10.23638/DMTCS-19-3-13
Periodic balanced binary trianglesArticle

Authors: Jonathan Chappelon ORCID1

A binary triangle of size n is a triangle of zeroes and ones, with n rows, built with the same local rule as the standard Pascal triangle modulo 2. A binary triangle is said to be balanced if the absolute difference between the numbers of zeroes and ones that constitute this triangle is at most 1. In this paper, the existence of balanced binary triangles of size n, for all positive integers n, is shown. This is achieved by considering periodic balanced binary triangles, that are balanced binary triangles where each row, column or diagonal is a periodic sequence.


Volume: Vol. 19 no. 3
Section: Combinatorics
Published on: November 28, 2017
Accepted on: November 13, 2017
Submitted on: February 14, 2017
Keywords: periodic triangles,balanced triangles,binary triangles,Steinhaus Problem,periodic orbits,generalized Pascal triangles,Steinhaus triangles,MSC2010: 05B30, 11B75, 05A05, 11A99, 05A99,[MATH.MATH-CO]Mathematics [math]/Combinatorics [math.CO],[MATH.MATH-NT]Mathematics [math]/Number Theory [math.NT],[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 593 times.
This article's PDF has been downloaded 403 times.